# SDR USAA060737

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 65C263203
- Condition: Chafed
- Location: Lt Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD END LOWER L/E OF LEFT OUTBOARD MID FLAP CHAFED.  INSTALLED STAINLESS DOUBLER IAW SRM 20-42-01, DEFECT SIZE:  8.0"X.250"X.030".
